# SDR FDEA202107221834

- Difficulty date: July 22, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 72,260 hours, 17,130 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT AROUND THE STOP DRILL ON   LEFT HAND NOSE LANDING GEAR TRUNNION FITTING , STATION Y = 590 AND FOUND CRACK   INDICATION PROPAGATED FROM THE STOP DRILL HOLE APPROXIMATE 1/4 INCHES LENGTH. CRACK AREA AT LEFT HAND NOSE LANDING GEAR TRUNNION FITTING , STATION Y = 590   REPAIRED AS PER ENGINEERING AUTHORIZATION # : 1-5340-154219 A P3 TITLE : FUSELAGE - LH   NLG TRUNNION FITTING CRACK REPAIR , STA595 - SRM 53-10-14, REPAIR 2. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
